| Model Number |
OSS385 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown.Age and date of birth unknown.Patient sex unknown.Weight unknown.Date of event unknown.Implant date unknown.Explant date unknown.Title unknown.First/given name: unknown.Last name unknown.Email address unknown.
Event or Problem Description
It was reported that in february an implant was placed with a cover screw.In september, a doctor performed the second surgery, and removed the cover screw to take impressions.Doctor took impressions with no incidence, and when placing the healing abutment, it did not screw into the implant.Doctor re-do the internal threads of the implant, and implant remains placed.
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).H3: device evaluated by manufacturer: change ¿no' to 'yes.' one osseotite® implant (oss385) was not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instructions for use and risk files.Functional testing of the drive feature could not be performed since the product was not returned.No pre-existing conditions were noted.The reported device had been placed on an unknown tooth location since february, 2020.X-ray or picture images were not provided.Dhr review for the lot (2019072149) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the lot (2019072149) for similar events and no other complaint was identified.September post market trending was reviewed and there were no actionable events or corrective actions for the reported event or products.Therefore, based on the available information, the reported malfunction and event could not be verified since the implant was not returned.
Event or Problem Description
No further event information is available at the time of this report.